# SDR SWAA2025011575114

- Difficulty date: December 9, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN UPPER BOLT HOLE LOCATED ON BS 727 FRAME INNER CHORD AREA AT S-18 A RH SIDE; CRACK DIRECTION: 3 OCLOCK. 2024-759236<[01] TOOL USED ON STEP 2 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[02] ACOMPLISHED EA 24-153-03555 (AD - N7713A - AEM - REPAIR - FUSELAGE - RH FRAME - INNER CHORD - AT BSTA 727 & AT S-18A - AFT UPPER FITTING - CRACK.);[03] ACCOMPLISHED EA 24-153-03555 (AD - N7713A - AEM - REPAIR - FUSELAGE - RH FRAME - INNER CHORD - AT BSTA 727 & AT S-18A - AFT UPPER FITTING - CRACK.) AS RII
